# SDR ASAA2018030723988

- Difficulty date: March 7, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA 947 FLOORBEAM UPPER CAP HAS AREAS OF CORR FROM LBL 25 RB 45. GROUNDED - YES. REPAIRED BEAM UPPER CAP IAW SRM 53 70 51 2R 5 REPAIR 5 W .5 O .180 R .0 L 0 D .180.
